Access count of this item: 107

Files in This Item:
File Description SizeFormat 
1432-15.pdf570.1 kBAdobe PDFView/Open
Title: Biodiversity of plankton and a Chemostat (Theory of Bio-Mathematics and It's Applications)
Authors: Saito, Yasuhisa
Takeuchi, Yasuhiro
Author's alias: 齋藤, 保久
竹内, 康博
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 89
End page: 95
URI: http://hdl.handle.net/2433/47389
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.